# SDR 03024621

- Difficulty date: January 24, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N621BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7186
- Engine: Ge CF34*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NLG DISAGREE LIGHT ILLUMINATED ON TAKEOFF.  REPAIRED TARGET BRACKET, OPS CHECKED GOOD.
